# SDR CA140617001

- Difficulty date: June 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,230 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF ROLL AND INITIAL CLIMB VERY STRONG "DIRTY SOCK" ODOR NOTED BY ALL CREW.  ODOR EVENTUALLY DISSIPATED BUT RETURNED ON DESCENT THROUGH 10,000 FT UNTIL LANDING.  POSSIBLE CAUSE OF HYD ODOR WAS DUE TO ENGINE EDP.  REPLACEMENT, L4624347. CLEANED HYD RESIDUAL FLUID FROM NR 1 ENG EDP.  ON FIRST ENG RUN, ODOR REDUCED SIGNIFICANTLY TO NONE.  ON 2ND ENGINE RUN , NO ODOR.  SYS TESTED SERVICEABLE IAW FIM 21-20-00-810-803-A.
